MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS CON SZ A STD 60MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ARCOS CON SZ A STD 60MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 11-300812 arcos 12x150mm spl tpr dist, unknown type 1 head 22 mm srd.Report source: foreign country: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, due to the device was requested, but returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-03253, 0001825034-2021-03255.
 
Event or Problem Description
It was reported patient was revised on unknown date for unknown reason.The patient was then implanted with a zimmer biomet revision system.Subsequently, the patient was revised due to infection.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: reported event was unable to be confirmed due to limited information received from the customer.The device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.It was identified that zimmer biomet devices were implanted with competitor devices.Zimmer biomet has not confirmed the compatibility for these combinations of devices.It is unknown if these off-label usages may have caused or contributed to the reported events.A root cannot be identified.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARCOS CON SZ A STD 60MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12920731
Report Number0001825034-2021-03254
Device Sequence Number14770166
Product Code LPH
UDI-Device Identifier00880304468030
UDI-Public(01)00880304468030(17)280706(10)146530
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11-301301
Device Lot Number146530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2021
Supplement Date Received by Manufacturer04/06/2022
Initial Report FDA Received Date12/02/2021
Supplement Report FDA Received Date04/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown